# SDR SIMA20140323013

- Difficulty date: March 23, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 26,378 hours, 25,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF THE EMERGENCY LIGHTING CAME ON AFTER FLT CREW LT FROM PREVIOUS FLT WHEN THE EMERGENCY LT SWITCH WAS SELECTED TO THE ON POSITION.  THE FIRST SET OF LIGHTS DIMMED IMMEDIATELY THE REMAINING LIGHTS FUNCTIONED NORMALLY.  SYS CHARGED ON ACFT IAW CMM 25-60-03, OPERATIONAL CHECK CO, CHECKED SERVICEABLE.
